Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A formula for the normalization constant in eigen value problems

Author: Gottfried Guderley
Journal: Quart. Appl. Math. 10 (1952), 176-177
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/47226
MathSciNet review: 47226
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Courant and D. Hilbert, Methoden der mathematischen Physik, Interscience Publishers, New York, Vol. 1, Chap. V, Sec. 3.
  • [2] G. Guderley, Two-dimensional flow patterns with a free stream Mach number close to one, A. F. Technical Report No. 6285.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X

Additional Information

DOI: https://doi.org/10.1090/qam/47226
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society